MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AVVIGO+; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BOSTON SCIENTIFIC CORPORATION AVVIGO+; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H7492493120I0
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the opticross catheter was misrecognized.An opticross 6hd and avvigo plus system were selected for ultrasound examination of the target lesion.During the procedure, the opticross 6hd was being identified as an opticross 18 while it was plugged in to the avvigo plus mdu.This resulted in the images not being to scale.There were no patient complications.

Brand Name
AVVIGO+
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20789547
Report Number2124215-2024-74775
Device Sequence Number6833765
Product Code DQK
UDI-Device Identifier00191506033163
UDI-Public00191506033163
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K230884
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7492493120I0
Device Catalogue NumberH7492493120I0
Device Lot Number0104733857
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Initial Report FDA Received Date11/26/2024
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown